# SDR SWAA2024011231016

- Difficulty date: December 12, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8561Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63585
- Aircraft time: 19,626 hours, 9,903 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED ON BS 500I BTW STR 26R TO STR 26L AT WL 152 AT FWD CARGO COMPARTMENT 2023-754759<[01] REPLACED ANGLE LOCATED ON BS 500I BTW STR 26R TO STR 26L AT WL 152 AT FWD CARGO COMPARTMENT B737 800 SRM 51-10-02 ITEM 9 ;B737 800 SRM 51-40-02 AND DWG 143A9481 SHEET 17 REV-.;[02] CORRECTED STEP 1; REPLACED ANGLE LOCATED ON BS 500I BTW STR 26R TO STR 26L AT WL 152 AT FWD CARGO COMPARTMENT B737 800 SRM 51-10-02 ITEM 9 ;B737 800 SRM 51-40-02 AND DWG 143A9481 SHEET 17 REV-. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE LOCATED ON BS 500I BTW STR 26R TO STR 26L AT WL 152 AT FWD CARGO COMPARTMENT B737 800 SRM 51-10-02 ITEM 9 ;B737 800 SRM 51-40-02 AND DWG 143A9481 SHEET 17 REV-. SEE INDIVIDUAL SIGN OFF BELOW.
